Vol. 10, No. 2, 2021

Download this article
Download this article For screen
For printing
Recent Issues
Volume 10, Issue 2
Volume 10, Issue 1
Volume 9, Issue 4
Volume 9, Issue 3
Volume 9, Issue 2
Volume 9, Issue 1
Volume 8, Issue 4
Volume 8, Issue 3
Volume 8, Issue 2
Volume 8, Issue 1
Volume 7, Issue 4
Volume 7, Issue 3
Volume 7, Issue 2
Volume 7, Issue 1
Volume 6, Issue 4
Volume 6, Issue 2-3
Volume 6, Issue 1
Volume 5, Issue 4
Volume 5, Issue 3
Volume 5, Issue 1-2
Volume 4, Issue 4
Volume 4, Issue 3
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 3-4
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
founded and published with the
scientific support and advice of the
Moscow Institute of
Physics and Technology
 
ISSN (electronic): 2640-7361
ISSN (print): 2220-5438
Author Index
To Appear
 
Other MSP Journals
Joint universality and simple $a$-points of Lerch zeta-functions

Hirofumi Nagoshi

Vol. 10 (2021), No. 2, 121–139
Abstract

For 0 < α 1 and 0 < λ 1, let L(s,α,λ) denote the associated Lerch zeta-function, which is defined to be n=0e2πinλ(n + α)s for Res > 1. We obtain the joint universality theorem for the collection of Lerch zeta-functions j=1J{L(s,αj,λ) : 0 < λ 1}, when α1,,αJ satisfy a certain condition. This theorem is an improvement of several previous joint universality theorems for Lerch zeta-functions. We also investigate the distribution of simple a-points of Lerch zeta-functions and their derivatives.

Keywords
Lerch zeta-function, joint universality, $a$-point, value-distribution
Mathematical Subject Classification
Primary: 11M35
Milestones
Received: 3 October 2020
Accepted: 1 March 2021
Published: 23 June 2021
Authors
Hirofumi Nagoshi
Faculty of Science and Technology
Gunma University
Kiryu
Japan